# SDR AALA202503175379

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 10,598 hours, 2,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL WIRE SHOWING ON FLOOR AT SEAT ROW 37A. MAINTENANCE FOUND WIRES FOR  CABIN EMERGENCY LIGHTING CONNECTOR 7260VC16-A WERE DISCONNECTED AND REPLACED THE CONNECTOR. A SATISFACACTORY OPERATIONAL CHECK OF THE CABIN EMERGENCY LIGHTING WAS ACCOMPLISHED WITH NO ISSUES NOTED PER AMM 33-51-00-710-007-A.
